My Life on Hold.............

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

baroni
Regular Member


Date Joined Jul 2008
Total Posts : 35
   Posted 11/10/2008 5:39 PM (GMT -7)   
Hello
 I wonder if I can maybe get some insight from someone here on this site.
 I guess first I will let you know a bit about me.58 yrs old.Hypothroiism ,high cholestral.Took the pills for cholestral for 2 months had to get off .Liver reading went from 24 to 86. I have a very ill mother with end stage liver desease,My brother just got dignoised with Lung cancer.My 16 year old granddaughter just moved in with me, with all of her 16 yr old attitude.Just retired from my job after 40 yrs had so many plans to travel etc,now everything is on hold
 For the last 2 weeks I have felt so fatigued , I feel like ive had a flu virus for 2 weeks.Im nasuated, tired, achy, all I want to do is go to bed.But alas, I'm not sleeping.Oh I did also get dignoised with ibs not long ago.But am not taking anything but belladonna as needed nothing daily.
 Some friends of mine are insisting Im not sick, what I am is depressed and stressed.I talked to my Dr. he suggested maybe a mild antidepressent for a period of 6 months no longer.I really hate to depend on any kind of drug.But if in fact I am depressed and not sick with a virus ,Im asking does anyone have any suggestions as to what to take.Ive heard so many horror stories from people who have gained weight,and felt the pills did no good. Ive tried St James Wort that didnt help at all.
 So any suggestions any of you kind people have for me would be very appreciated.
 Thank You
 Jo-ANn

Post Edited By Moderator (stkitt) : 11/10/2008 8:41:27 PM (GMT-7)


trying2getby
Regular Member


Date Joined Nov 2008
Total Posts : 146
   Posted 11/10/2008 6:13 PM (GMT -7)   
Hi Jo-Ann,

I was recently diagnosed with depression, and I think I may have anxiety too, but I am on Celexa and Trazodone. I've been on it for 2 weeks, and its not harming me in anyway. The side effects are bearable,
a little trembling, maybe some dizziness.

I think we all react differently to different meds, and it usually becomes a game of trial and error, but eventually you will find your perfect combination.

Go ahead and ask your doctor which meds he recommends, and don't be afraid to ask about it, and also to get information here and other resources.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40603
   Posted 11/10/2008 7:34 PM (GMT -7)   
Hi JoAnn,

It is very possible that the pain and fatigue is part of the depression, but your symptoms sound like my fibromyalgia. Though I hope that the pain and fatigue go away when the doctor treats the depressioin.

I would trust your doctor to find the right medication for you. And I agree with Trying that it is sometimes trial and error. There are a lot of different medications and people do react differently to them. I hope you find what is right for you soon.

Take care and have a wonderful evening,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/10/2008 8:40 PM (GMT -7)   

Hi JoAnn,

Welcome to HealingWell.  The combo mentioned is one that is prescribed often but I would work with your physician.  If your only going to be on it short term I would not worry about the weight gain.

If it helps you, you may want to look into therapy in addition to meds.  I have a feeling you had a dream for your retirement and it has all fallen apart.  Sit down my friend and put it back together just make space for detours along the way.

You can have the best and still support your family members. I know, I do it frequently.

Again Welcome

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


mom9mom
Regular Member


Date Joined Sep 2008
Total Posts : 489
   Posted 11/20/2008 11:33 PM (GMT -7)   
I take lexipro and so do both of my sisters and we all do well on it.I have not heard any compantes from any one about it yet.But talk to your DR.
Lost half of my small intestine.Ilieostomy for 5 months then reverst,Nerve damage to right leg,part of my right hip bone removed,Cronic pain,hernia,infection in my back called discites,and depression.Mother to 9 kids 7 boys 2 girls and 1 stepson.4 grandsons,9 grandaughters.4 of my grandkids I inherited from my twin sister who passed away 6 1/2 years ago from a blood clot after surgery.God has given me my life back after I almost lost it.Even though its a painful and sometimes hard road to walk I take it one step at a time and give thanks to god for every step I take.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:38 PM (GMT -7)
There are a total of 2,736,058 posts in 301,351 threads.
View Active Threads


Who's Online
This forum has 151448 registered members. Please welcome our newest member, Twingirldc.
272 Guest(s), 7 Registered Member(s) are currently online.  Details
Nick_69, astroman, summer16, Girlie, mpost, WORLD HEALING, bdavis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer